Open Access
Translator Disclaimer
JANUARY, 2006 Hodge cycles on abelian varieties associated to the complete binary trees
Fumio HAZAWA
J. Math. Soc. Japan 58(1): 55-82 (JANUARY, 2006). DOI: 10.2969/jmsj/1145287093

Abstract

The structure of the ring of Hodge cycles on a certain family of abelian varieties of CM-type is investigated. This leads to an interesting combinatorial problem related to posets based on complete p-ary trees. A complete solution to the problem is given for the case p=2.

Citation

Download Citation

Fumio HAZAWA. "Hodge cycles on abelian varieties associated to the complete binary trees." J. Math. Soc. Japan 58 (1) 55 - 82, JANUARY, 2006. https://doi.org/10.2969/jmsj/1145287093

Information

Published: JANUARY, 2006
First available in Project Euclid: 17 April 2006

zbMATH: 1117.14013
MathSciNet: MR2204565
Digital Object Identifier: 10.2969/jmsj/1145287093

Subjects:
Primary: 06A11 , 11G10 , 14C30

Keywords: abelian variety , Binary tree , Hodge cycle

Rights: Copyright © 2006 Mathematical Society of Japan

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.58 • No. 1 • JANUARY, 2006
Back to Top